# SDR A6WA200740266

- Difficulty date: May 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 8,662 hours, 7,954 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 484 ANGLE IS CRACKED APPROX .2500 INCH LONG.  S/D  MAINTENANCE PERFORMED EDDY CURRENT INSPECTION IAW CRJ NDTM 51-20-06 PART 6 AND FOUND NO RECORDABLE INDICATIONS.  (K)
